Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The continuous $ (\alpha, \beta)$-Jacobi transform and its inverse when $ \alpha+\beta+1$ is a positive integer

Authors: G. G. Walter and A. I. Zayed
Journal: Trans. Amer. Math. Soc. 305 (1988), 653-664
MSC: Primary 44A15; Secondary 33A65
MathSciNet review: 924774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The continuous $ (\alpha ,\,\beta )$-Jacobi transform is introduced as an extension of the discrete Jacobi transform by replacing the polynomial kernel by a continuous one. An inverse transform is found for both the standard and a modified normalization and applied to a version of the sampling theorem. An orthogonal system forming a basis for the range is shown to have some unusual properties, and is used to obtain the inverse.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A15, 33A65

Retrieve articles in all journals with MSC: 44A15, 33A65

Additional Information

PII: S 0002-9947(1988)0924774-5
Keywords: Jacobi functions, inverse transform, Shannon sampling theorem
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia